| Model Number |
1012447-20 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/18/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a 2.50x20mm rx trek (lot 40227g1) was inside the packaging of the 2.50x20mm nc trek balloon dilatation catheter (lot 40212g1).There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Additional Manufacturer Narrative
Visual analysis was performed on the returned device.The reported complaint was confirmed.The production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.All currently available evidence points to the placement of the 2.50 x 20 mm trek bdc in the chipboard box for a 2.50 x 20 mm nc trek bdc having occurred at the hospital.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device as the respective lots were manufactured approximately fifteen days apart and in different production lines which indicates the two units involved in this complaint never came into contact with one another during production.